# SDR ASAA2016050716678

- Difficulty date: May 7, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,822 hours, 11,061 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6316
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 37,851 hours, 11,070 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEGAN FUEL LOAD AT OGG W/ 38.3 TOTAL AND LT MAIN 8.6, RT MAIN 8.6 AND CONTROL 21.1. AT TOC AT FL 350 LT MAIN 8.6, RT MAIN 8.1 AND CENTER 16.6 FOR TOTAL 33.3 WHICH WAS THE TOTAL FUEL PREDICTED. CHECKED FUEL LEAK QRH, NO FUEL LEAK DETECTED OR SUSPECTED BUT RT MAIN REMAINED AT B/W 8.1 & 8.2 FOR FLIGHT. ACFT GROUNDED. FQIS BITE SHOWED NO CURRENT FAULTS, BUT FAULT HISTORY SHOWED BAD COMP DATA ON NR 2 TANK EVERY FLIGHT LEG.  REPLACED NR 2 MAIN TANK COMP PROBE.  ALL OPS NORMAL.  ALSO REPLACED NR 2 TANK WING REFUEL INDICATOR DUE TO INTERMITTENT INDICATION.   ALL OPS NORMAL.  REF AMM 28-41-00, 28-41-21, 28-41-61.  GROUND VERIFICATION SATISFACTORY.  CLEARS MEL 28-6B.
